M. F. K. Abur-Robb, "Explicit solutions of Fisher's equation with three zeros", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 896928, 4 pages, 1990. https://doi.org/10.1155/S0161171290000862
Explicit solutions of Fisher's equation with three zeros
Explicit traveling wave solutions of Fisher's equation with three simple zeros , , are obtained for the wave speeds suggested by pure analytic considerations. Two types of solutions are obtained: one type is of a permanent wave form whereas the other is not.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.